A residue criterion for strong holomorphicity
Journal article, 2010

We give a local criterion in terms of a residue current for strong holomorphicity of a meromorphic function on an arbitrary pure-dimensional analytic variety. This generalizes a result by A. Tsikh for the case of a reduced complete intersection.

Author

Mats Andersson

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

Arkiv for Matematik

0004-2080 (ISSN)

Vol. 48 1 1-15

Subject Categories

Mathematics

DOI

10.1007/s11512-009-0100-x

More information

Created

10/8/2017